# SDR SWIA2019121846965

- Difficulty date: October 31, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 HAS AN AREA OF CORROSION @ FS302.0 (C-CHECK) RO 12/14/2019  REPAIRED STR 27 @ FS 302 IAW CRJ 200 SRM. FORM 337, SDR, AND MAJOR REPAIR TASK  COMPLETED AND ATTACHED. WEIGHT CHANGE NOTED ON CONTINUE CARD.
